# SDR DHL97706002

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR FRAME CRACKED.  STOP DRILLED  ENDS OF CRACK EFFECTED REPAIR DOUBLER PER AVITAS EO 97PMS1 167 RO-1, REPAIR 3 X 8.
